Acne and Accutane archives

Re: Accutane, sweet..sweet...accutane...

Posted by jeff Van Woeart on August 27, 1998 at 00:00:07:


I would like to know the most severe side effects of this drug.

thank you.


Follow Ups:


Re: Accutane, sweet..sweet...accutane...

Posted by Walt Stoll on August 28, 1998 at 10:27:04:

In Reply to: Re: Accutane, sweet..sweet...accutane... posted by jeff Van Woeart on August 27, 1998 at 00:00:07:

Dear Jeff,

By far the worst side effect is not even listed in the PDR or in the package insert. That is that if it works, it has effectively cut the wires to the doorbell when it is your neighbor trying to warn you that your house is on fire. If that doesn't make sense to you, you need to go to the archives for this BB and read everything you can find about Acne, Accutane & Accutane side-effects.

For the other side effects (which I think are the ones you are probably asking about) ONLY THE PRESCRIBING DOC CAN TELL YOU THAT SINCE IT IS DIFFERENT FOR EACH PERSON. That is the main reason this is available "by prescription only". It is the doc's responsibility to give you a complete history & physical, along with appropriate laboratory tests BEFORE writing the prescription. If s/he did not, then NO ONE knows the answer to your question for YOU.

You can find the risks for people in general by reading the publications mentioned above at your pharmacy or library.

THEN, if you still have more questions, write again.

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives